# SDR EE4Y2022062015827

- Difficulty date: June 20, 2022
- Submitted: June 21, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N292NV
- Make and model: Airbus A319-111
- Aircraft serial: 4891
- Aircraft time: 29,009 hours, 17,557 cycles
- System (JASC): 5711 · Wing Spar
- Part: Skin Panel
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION PER TASK CARD Nº: 572062-01-1-001 MPD, IT WAS FOUND AT LH WING, T/E FALSE REAR SPAR OVERHANG AREA BETWEEN RIB 6 AND RIB 7 OVERHANG TOP SKIN LOWER SURFACE WITH CORROSION. THE RESULTING BLEND OUT AFTER CORROSION REMOVAL WAS FOUND OUT OF THE SRM LIMITS. DUE TO THIS FACT, DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL
